Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 713563, 33 pages
http://dx.doi.org/10.1155/2010/713563
Research Article

Extension of Spectral Scales to Unbounded Operators

Department of Mathematics, Weber State University, Ogden, UT 84404, USA

Received 30 May 2010; Accepted 14 June 2010

Academic Editor: Palle E. Jorgensen

Copyright © 2010 M. D. Wills. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. D. Wills, “Extension of Spectral Scales to Unbounded Operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 713563, 33 pages, 2010. https://doi.org/10.1155/2010/713563.